Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bazM

This shite is UNBEATABLE!

Recommended Posts

Iv had a course of roaccutane, which got rid of most of my spots, my face was just covered with lots of blemishes and red marks which I accepted and was happy with.

now, after maybe 5 months of taking accutane, my bumps and red spots are all starting to appear again I am in absolute bits, this shit is soul destroying. Its absolutely unbeatable and really really really does make you think whats the point.

Looks like im starting from scratch again now :(

I cant take this man.

Im 21, and my acne is coming back with a bang.

Share this post


Link to post
Share on other sites

Aaaww... I'm sorry to hear that, man. Hang in there, 'cause it looks like you have to go on another course of Accutane. Good luck!

Share this post


Link to post
Share on other sites
Guest
Aaaww... I'm sorry to hear that, man. Hang in there, 'cause it looks like you have to go on another course of Accutane. Good luck!

I'm 22 and get bid red deep breakouts once a week. It sucks! You're not alone, so don't ever give up. You just have to find something that works for you and keep with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×